I'm sorry you've received this diagnosis - it's not always easy to live with, but I want to assure you that you do find a way to most of the time focus on what's really important: your life, the people you love and everything else.
RA can affect the eyes, particularly making your eyes very dry and it's important to get an annual eye check with an ophthalmologist, to make sure you haven't developed any RA-related illnesses of the eye and if you do, that they get treated as soon as possible. You don't mention what kind of medication you're on, but many of the disease modifiers and painkillers used for RA can make your eyes, skin and mouth very dry and when your eyes are dry, it hurts to move them, so this may be what's going on with you. I'd suggest that you make an appointment to see your family doctor as soon as possible, just to get them checked (and referral, if you need one) and in the meantime, buy some artificial tears at your local pharmacy or grocery store and put them in your eyes at least four times a day, more if you need it. While you're at the doctor, make sure s/he checks your blood pressure and mention the headaches. If you have just received the diagnosis, you are most likely pretty stressed out and your headaches may be an indication of that. It's also possible that if you're on medication, it may be a side effect related to the meds and that your body will adjust to over time. Still, you should discuss it with your doctor.
While you're at your doctor's, talk to them about the fogginess in your head, as well. It's a good idea to talk to your doctor about new, weird symptoms, but one of the things you'll eventually discover about having a chronic disease is that you often get new, weird symptoms and you will learn which need you to go to the doctor and which you can ignore. Having a fuzzy brain is quite normal when you have pain. Coping with pain takes a lot of physical and mental resources and the more pain you have, the less is left over for dealing with other things. On days when you have a lot of pain and things are foggy, try to give yourself as much rest as you can and know that it's usually temporary. As well, fatigue and a bit of mental fuzziness are quite common side effects of RA medication, such as methotrexate and Humira - they're worst around the time you take the meds and after a couple of days, you get you brain back. You get used to it and you learn to manage it, just as you manage the other aspects of your disease.